Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 18, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 18, Number 1 (1911)
Bull. Amer. Math. Soc. 18 (1911)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 18, Number 1 (1911)
Bull. Amer. Math. Soc. 18 (1911)
More Information
Full-text PDF Free Access     Request Permissions
The published and unpublished work of Charles Sturm on algebraic and differential equations
Maxime Bôcher.
Bull. Amer. Math. Soc. 18 (1911), 1-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A sensuous representation of paths that lead from the inside to the outside of an ordinary sphere in point space of four dimensions without penetrating the surface of the sphere
C. J. Keyser.
Bull. Amer. Math. Soc. 18 (1911), 18-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A direct proof of the theorem that the number of terms in the expansion of an infinite determinant is of the same potency as the continuum
N. J. Lennes.
Bull. Amer. Math. Soc. 18 (1911), 22-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559128
Correction
Bull. Amer. Math. Soc. 18 (1911), 33
More Information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 18 (1911), 34-42
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 18 (1911), 43-50
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The Theory of Sets of Points, by W. H. Young and Grace Chisholm Young.
Reviewer: N. J. Lennes
Bull. Amer. Math. Soc. 18 (1911), 24-30
Review information
Full-text PDF Free Access
Leçons élémentaires sur la Théorie des Fonctions analytiques, by Édouard A. Fouët.
Reviewer: Geo. N. Bauer
Bull. Amer. Math. Soc. 18 (1911), 30-32
Review information
Full-text PDF Free Access
Lectures de Mécanique: La mécanique enseignée par les Auteurs originaux, by E. Jouguet.
Reviewer: E. B. Wilson
Bull. Amer. Math. Soc. 18 (1911), 32-33
Review information
Full-text PDF Free Access